Colimit-dense subcategories

Adámek, J, Brooke-Taylor, AD, Campion, T et al. (2 more authors) (2020) Colimit-dense subcategories. Commentationes Mathematicae Universitatis Carolinae, 60 (4). pp. 447-462. ISSN 0010-2628



Keywords: Locally presentable category; colimit-dense subcategory; Vopěnka's Principle
  • Accepted: 4 March 2019
  • Published (online): 21 February 2020
  • Published: 21 February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Apr 2019 10:07
Last Modified: 28 Feb 2020 14:25
Status: Published
Publisher: Faculty of Mathematics and Physics of Charles University
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export